Alert archive / New York / River Flood Warnings in 2016

River Flood Warning 1, NWS Albany, NY

January 10, 2016Dutchess County, Ulster County, New York

NWS Albany, NY issued this river flood warning at Jan 10, 2016, 10:55 AM EST for Dutchess County, Ulster County, New York. It took effect at Jan 10, 2016, 11:40 AM EST. It was in force for 7 hr.

The area

The outline as issued.

The facts

Issued
Jan 10, 2016, 10:55 AM EST (15:55 UTC)
In effect from
Jan 10, 2016, 11:40 AM EST
Expired
Jan 10, 2016, 7:00 PM EST
In force
7 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
Minor

Counties Dutchess County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 95 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted.

236 
WGUS41 KALY 101555
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
1055 AM EST SUN JAN 10 2016

NYC027-111-110000-
/O.NEW.KALY.FL.W.0001.160110T1640Z-160111T0000Z/
/POUN6.1.ER.160110T1640Z.160110T1700Z.160110T1800Z.NO/
1055 AM EST SUN JAN 10 2016

The National Weather Service in Albany has issued a 

* Flood Warning for 
  The Hudson River At Poughkeepsie.
* From this morning until this evening.
* At 10 AM Sunday the stage was...4.5 feet.
* Flood stage is 5.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to reach flood stage shortly after 11 AM 
  Sunday and forecast to continue to rise to near 5.1 feet around 
  12 PM Sunday. The river is forecast to fall below flood stage after
  1 PM Sunday.
* Impact...At 5.0 feet...Minor flood stage. Minor flooding of 
  lowlands, boat docks and boat launches.

&& 
 
                 Fld   Observed              Forecast
                                      1 pm  7 pm  1 am  7 am  1 pm
Location        Stg   Stg  Day  Time   Sun   Sun   Mon   Mon   Mon

Hudson River
  Poughkeepsie  5.0    4.5 Sun 11 AM   5.0   0.7   4.1   1.1   4.0
 
&& 
 
LAT...LON 4160 7403 4159 7388 4195 7385 4194 7402
                                      

$$
1 follow-up statement
377 
WGUS81 KALY 101951
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
251 PM EST SUN JAN 10 2016

NYC027-111-102021-
/O.CAN.KALY.FL.W.0001.000000T0000Z-160111T0000Z/
/POUN6.1.ER.160110T1623Z.160110T1731Z.160110T1854Z.NO/
251 PM EST SUN JAN 10 2016

The Flood Warning is cancelled for
  The Hudson River At Poughkeepsie.
* At  2 PM Sunday the stage was 4.1 feet.
* Flood stage is 5.0 feet.
* Impact...At 5.0 feet...Minor flood stage. Minor flooding of 
  lowlands, boat docks and boat launches.

&& 
 
                  Fld   Observed              Forecast
                                       7 pm  1 am  7 am  1 pm  7 pm
Location         Stg   Stg  Day Time   Sun   Mon   Mon   Mon   Mon

Hudson River
  Poughkeepsie  5.0    4.1 Sun 03 PM   0.6   4.1   1.1   4.0   3.9
 
&& 
 
LAT...LON 4160 7403 4159 7388 4195 7385 4194 7402
                                      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Jan 10, 9:50 AM EST, 1 hour 5 minutes earlier.

Area forecast discussion, Jan 10, 9:50 AM EST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
950 AM EST SUN JAN 10 2016

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT LAKES REGION
TODAY BRINGING A WIDESPREAD RAIN TO OUR REGION ALONG WITH STRONG
EAST TO SOUTHEAST WINDS AND A SURGE A VERY MILD TEMPERATURES. WITH
THE PASSAGE OF THE SYSTEM...A COLDER AND MORE SEASONABLE AIR MASS
WILL BE USHERED BACK INTO THE REGION. AS THE COLDER AIR MOVES OVER
THE RELATIVELY WARMER WATERS OF LAKE ONTARIO LAKE EFFECT SNOW WILL
DEVELOP AND IMPACT THE WESTERN ADIRONDACKS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WIND ADVISORY IN EFFECT UNTIL NOON TODAY FOR THE WESTERN
ADIRONDACKS...SCHOHARIE COUNTY...THE HELDERBERGS...EASTERN
CATSKILLS...NORTHERN AND CENTRAL TACONICS...BERKSHIRES...AND
SOUTHERN GREEN MOUNTAINS OF SOUTHERN VERMONT.

WARM FRONT ACROSS NJ...TO JUST NORTH OF NYC THROUGH SOUTHERN NEW
ENGLAND NOT TRENDING NORTH VERY MUCH. EAST TO SOUTHEAST WINDS
AIDING ON SOME ANCHORING OF THE COOLER AIR OVER MUCH OF OUR
REGION. BASED ON THE MOVEMENT OF THE SYSTEM THAT WILL TRACK JUST
WEST OF OUR REGION...AND THE BEST SURFACE PRESSURE FALLS BEGINING
TO TRANSLATE TO SOUTHERN NEW ENGLAND...AREAS FROM THE BEERKSHIRES
TO I90 AND POINTS NORTH MAY NOT WARM AS MUCH AS FORECASTED. NUDGED
TEMPERATURES DOWN COUPLE/FEW DEGREES IN CENTRAL AND NORTHERN
AREAS...AND IF THE WARMING DOES GET THIS FAR NORTH...IT WOULD BE
VERY LATE IN THE AFTERNOON.

WIND ADVISORY MAINLY FOR HIGHER ELEVATIONS AND SOME AREAS WHERE
WINDS CAN CHANNEL THROUGH TERRAIN. ONLY EXPECT SCATTERED REPORTS
OF WIND GUSTS ABOVE 45 MPH IN THE AREA DEFINED BY THE WIND
ADVISORY.

PREVIOUS FORECAST HAS A FEW MORE DETAILS AND IS BELOW...

RAINFALL AMOUNTS ARE GENERALLY EXPECTED TO BE BETWEEN THREE
QUARTERS OF AN INCH AND AN INCH AND THREE QUARTERS WITH THE
HIGHEST AMOUNTS ACROSS THE EASTERN CATSKILLS AND WESTERN NEW
ENGLAND. THE PLUME DIAGRAM FOR ALBANY FROM THE GEFS HAS QPF
AMOUNTS CENTERED AROUND 2/3RDS OF AN INCH WHILE THE PLUME DIAGRAM
FROM THE SREF HAS AMOUNTS CENTERED AROUND THREE QUARTERS OF AN
INCH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
A WIND ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MONDAY
FOR THE WESTERN ADIRONDACKS AND THE MOHAWK VALLEY.

A LAKE EFFECT SNOW WARNING IS IN EFFECT FOR THE WESTERN
ADIRONDACKS FROM 10 PM THIS EVENING UNTIL 4 AM ON TUESDAY.

FOR TONIGHT...THE BULK OF THE RAIN WILL TAPER OFF THIS EVENING AS
THE LOW PRESSURE SYSTEM LIFTS WELL NORTH OF OUR REGION DRAGGING A
SERIES OF FRONTAL BOUNDARIES THROUGH THE FA BY LATE THIS EVENING.
IN THE WAKE OF THE COLD FRONT STRONG GUSTY WINDS WILL BLOW FROM
THE SOUTHWEST TO WEST ACROSS THE REGION. THE STRONGEST WIND GUSTS
ARE EXPECTED ACROSS THE WESTERN ADIRONDACKS AND MOHAWK VALLEY DUE
TO CHANNELING EFFECTS. FURTHER THE LAKE EFFECT SNOW MACHINE WILL
GET CRANKED UP RESULTING IN HEAVY LAKE EFFECT SNOW ACROSS THE
WESTERN ADIRONDACKS STARTING LATE THIS EVENING. SNOWFALL
ACCUMULATIONS ACROSS THIS AREAS WILL GENERALLY BE FROM 1 TO 4
INCHES OVERNIGHT. THERE WILL BE QUITE A TEMPERATURE DROP FROM
SUNDAYS HIGH TEMPS WITH LOWS LATE TONIGHT EXPECTED TO RANGE FROM
THE MID TEENS TO UPPER 20S ACROSS THE REGION.

ON MONDAY...LAKE EFFECT SNOW WILL CONTINUE ACROSS THE WESTERN
ADIRONDACKS WITH AN ADDITIONAL 3 TO 8 INCHES OF ACCUMULATION. THE
LAKE EFFECT SNOW BAND WILL GENERALLY BE WITHIN 10 MILES EITHER
SIDE OF ROUTE 28 DURING THE MORNING AND ALONG AND NORTH OF ROUTE
28 DURING THE AFTERNOON. ELSEWHERE EXPECT PARTLY TO MOSTLY SUNNY
CONDITIONS ON MONDAY AS A RIDGE OF HIGH PRESSURE BUILDS NORTH FROM
THE MID ATLANTIC REGION. IT WILL BE MUCH COOLER ON MONDAY WITH
HIGHS ONLY IN THE UPPER TEENS TO LOWER 30S.

MONDAY NIGHT...LAKE EFFECT SNOW WILL CONTINUE ACROSS THE WESTERN
ADIRONDACKS FOR MUCH OF THE NIGHT BEFORE LIFTING NORTH OF THE AREA
LATE AT NIGHT. ADDITIONAL SNOWFALL ACCUMULATIONS OF 1 TO 3 INCHES
ARE POSSIBLE. ELSEWHERE ACROSS THE REGION SKIES WILL GENERALLY BE
PARTLY TO MOSTLY CLOUDY AS A CLIPPER TYPE SYSTEM STARTS TO
APPROACH THE REGION FROM THE UPPER GREAT LAKES. LOWS WILL BE IN
THE UPPER SINGLE DIGITS TO UPPER TEENS.

TUESDAY AND TUESDAY NIGHT...EXPECT AT LEAST A CHANCE OF SNOW
ACROSS THE REGION AS THE CLIPPER SYSTEM MOVES FROM THE UPPER GREAT
LAKES TUESDAY MORNING TO THE CANADIAN MARITIMES BY WEDNESDAY
MORNING DRAGGING A COLD FRONT THROUGH OUR REGION TUESDAY NIGHT.
EXPECT HIGHS ON TUESDAY TO BE IN THE MID 20S TO MID 30S WITH LOWS
TUESDAY NIGHT IN THE SINGLE DIGITS TO LOWER 20S.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
MUCH OF THE LONG TERM PORTION OF THE FORECAST WILL EXPERIENCE NEAR
TO SLIGHTLY BELOW NORMAL TEMPS...AND BELOW NORMAL PRECIP FOR MID
JANUARY.

THE EXTENDED WILL START OUT WITH A CLIPPER SYSTEM PASSING NORTH AND
EAST OF THE REGION. SOME SNOW SHOWERS WILL LIKELY BE ONGOING ACROSS
CENTRAL AND NORTHERN AREAS IN THE MORNING...AND PERHAPS A FEW
EXTENDING INTO PORTIONS OF THE SE CATSKILLS/MID HUDSON VALLEY AND NW
CT. SOME MINOR ACCUMS WILL BE POSSIBLE. THEN...WINDY AND COLDER
CONDITIONS FOLLOW IN THE WAKE OF THIS SYSTEM. WIND GUSTS COULD REACH
30-40 MPH OR GREATER IN SOME AREAS WEDNESDAY MORNING AND AFTERNOON.
TEMPS SHOULD ONLY REACH THE TEENS ACROSS HIGHER TERRAIN...AND 20S
FOR VALLEYS. IT IS POSSIBLE THAT MAX TEMPS OCCUR EARLY IN THE
MORNING WITH FALLING TEMPS THE REMAINDER OF THE DAY.

FOR THE REMAINDER OF THE WORK WEEK...IT WILL STAY FAIRLY COLD...WITH
LAKE EFFECT SNOW IMPACTING NORTHERN AND WESTERN AREAS. ALTHOUGH
THERE LOOKS TO BE SOME VARIATION IN THE WIND DIRECTION WHICH WILL
KEEP THE BANDS MOVING AROUND...SOME ACCUMULATION LOOKS TO OCCUR FOR
THE WESTERN ADIRONDACKS AND WESTERN MOHAWK VALLEY...AND IT/S
POSSIBLE THAT SOME SNOW SHOWERS/FLURRIES REACH AS FAR AS THE
SARATOGA AND CAPITAL REGIONS AT TIMES AS WELL. HIGHS ON THURS/FRI
LOOK TO ONLY REACH THE 20S...PERHAPS SOME LOWER 30S ACROSS PORTIONS
OF THE MID HUDSON VALLEY. OVERNIGHT LOWS WILL MAINLY BE IN THE
SINGLE DIGITS AND TEENS.

THE LAKE EFFECT SNOWFALL LOOKS TO FINALLY END BY THE START OF NEXT
WEEKEND...AS HIGH PRESSURE APPROACHING THE AREA ALLOWS THE INVERSION
HEIGHT TO LOWER. IT LOOKS TO REMAIN SEASONABLY CHILLY SATURDAY
     WITH HIGHS IN THE 20S TO LOWER 30S...AFTER MORNING LOWS IN THE
SINGLE DIGITS AND TEENS.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
STRENGTHENING LOW PRESSURE WILL TRACK NORTHWARD ACROSS THE EASTERN
GREAT LAKES AND INTO SOUTHEAST CANADA LATE TONIGHT INTO SUNDAY. A
WARM FRONT ASSOCIATED WITH THIS LOW WILL APPROACH FROM THE SOUTH
SUNDAY AFTERNOON...FOLLOWED BY A COLD/OCCLUDED FRONT FROM THE
WEST/SOUTHWEST SUNDAY EVENING.

AN AREA OF STEADY RAIN WILL QUICKLY OVERSPREAD THE TAF SITES FROM
SOUTH TO NORTH THROUGH 14Z/SUNDAY. RAINFALL INTENSITY WILL BE
MODERATE...ALTHOUGH A FEW PERIODS OF HEAVY RAIN WILL BE POSSIBLE.
IN FACT...CAN NOT COMPLETELY RULE OUT THE POSSIBILITY OF AN EMBEDDED
THUNDERSTORM...ESP AT KPOU AND KPSF. DESPITE THE STEADY RAIN...VSBYS
ARE EXPECTED TO REMAIN MAINLY MVFR...ALONG WITH CIGS.
HOWEVER...OCCASIONAL IFR CIGS CAN NOT BE RULED OUT...ESP AT KPSF.

THE STEADY RAIN WILL TAPER TO SHOWERS BY THE EARLY TO MID AFTERNOON
HOURS. ALTHOUGH VSBY SHOULD IMPROVE...CIGS MAY REMAIN LOW INTO THE
EVENING HOURS. EXPECT CIGS TO REMAIN MVFR TO IFR.

THE COLD/OCCLUDED FRONT SHOULD MOVE ACROSS THE TAF SITES BETWEEN
ROUGHLY 22Z/SUN-00Z/MON. A LINE OF HEAVY SHOWERS POSSIBLY
ACCOMPANIED BY GUSTY WINDS COULD OCCUR AS THE FRONT MOVES ACROSS.
CAN NOT RULE OUT AN ISOLATED THUNDERSTORM AS WELL.

IN THE WAKE OF THE FRONT...MVFR CIGS SHOULD BECOME VFR OVERNIGHT.
WILL HAVE TO WATCH FOR ANY SNOW SHOWERS EXTENDING FROM THE GREAT
LAKES LATER TONIGHT. THERE IS A POSSIBILITY THAT SOME COULD IMPACT
THE TAF SITES AFTER 08Z/MON.

AS FOR WINDS...EXPECT LIGHT/VARIABLE WINDS TO BECOME MAINLY NE TO E
BY SUNRISE AT 5-10 KT. WINDS WILL REMAIN GENERALLY FROM THE E TO NE
UNTIL A WARM FRONT MOVES NORTHWARD LATER THIS MORNING INTO EARLY
THIS AFTERNOON. THE WARM FRONT IS ONLY EXPECTED TO REACH JUST NORTH
OF KALB/KPSF. TO THE SOUTH OF THE FRONT...WINDS WILL SHIFT INTO THE
SOUTHEAST TO SOUTH...AND INCREASE TO 10-15 KT WITH GUSTS OF 20-25
LIKELY...POSSIBLY EVEN STRONGER. TO THE NORTH OF THE FRONT...WINDS
MAY REMAIN FROM THE E TO NE AT KGFL AT 5-10 KT.

AS THE COLD/OCCLUDED FRONT MOVES ACROSS BETWEEN 22Z/SUN-
00Z/MON...WINDS WILL SHIFT INTO THE SOUTHWEST...THEN WEST...AND
INCREASE TO 10-15 KT...WITH GUSTS OF AT LEAST 20-30 KT EXPECTED.

LOW LEVEL WIND SHEAR HAS BEEN INCLUDED IN THE TAFS FOR MOST SITES
BETWEEN ROUGHLY 12Z/SUN AND 18Z-20Z/SUN...GENERALLY NORTH OF THE
WARM FRONT AND EAST OF THE COLD/OCCLUDED FRONT. IN THESE AREAS...SFC
WINDS WILL REMAIN FROM THE EAST/NORTHEAST AT 10 KT OR LESS...WHILE
WINDS AROUND 2000 FT AGL INCREASE FROM THE SOUTHEAST TO 35-45 KT.

OUTLOOK...

MONDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
TUESDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SN.
TUESDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SN.
WEDNESDAY: MODERATE OPERATIONAL IMPACT. BREEZY CHANCE OF SHSN.
WEDNESDAY NIGHT: LOW OPERATIONAL IMPACT. BREEZY ISOLATED SHSN.
THURSDAY: LOW OPERATIONAL IMPACT. ISOLATED SHSN.

&&

.HYDROLOGY...
A WIDESPREAD RAINFALL OF THREE QUARTERS OF AN INCH TO AN INCH AND
THREE QUARTERS IS EXPECTED WITH SOME LOCALIZED TOTALS OF AROUND
TWO INCHES POSSIBLE IN THE EASTERN CATSKILLS AS A STRONG LOW
PRESSURE SYSTEM APPROACHES AND MOVES ACROSS THE REGION TONIGHT AND
SUNDAY.

THE NYS MESONET SITES INDICATED 2 INCH SOIL TEMPERATURES AT OR
NEAR THE FREEZING MARK SO RUNOFF POTENTIAL WILL BE HIGH. ALSO A
MAJORITY OF THE RAINFALL IS EXPECTED TO OCCUR DURING SUNDAY...SO
THERE ARE SOME CONCERNS FOR SOME URBAN/POOR DRAINAGE/LOW LYING
AREA FLOODING. A SURGE OF VERY MILD AIR WILL ALSO RESULT SOME
RUNOFF FROM SNOW MELT.

AT THIS TIME...FLOODING IN NOT EXPECTED ON MAIN STEM RIVERS...ALTHOUGH
SIGNIFICANT WITHIN BANK RISES ARE EXPECTED. CURRENT FORECASTS HAVE
THE HOOSIC RIVER AT WILLIAMSTOWN...AND THE HUDSON RIVER AT
POUGHKEEPSIE REACHING ACTION STAGE WITH THE WEST CANADA CREEK AT
KAST BRIDGE COMING CLOSE TO ACTION STAGE.

MUCH COLDER AIR WILL FILTER BACK INTO THE REGION TONIGHT INTO
MONDAY...WITH COLD TEMPERATURES EXPECTED TO PERSIST THROUGH NEXT
WEEK. THIS WILL EVENTUALLY ALLOW FOR ICE TO FORM ON BODIES OF
WATER.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.CLIMATE...
RECORD HIGH TEMPERATURES POSSIBLE TOMORROW...SUNDAY THE 10TH
ESPECIALLY AT ALBANY AND POUGHKEEPSIE WITH FORECAST HIGHS IN
THE LOWER 40S TO MID 50S.

RECORD HIGHS FOR JANUARY 10TH:

ALBANY NY: 53 DEGREES 1939
RECORDS DATE BACK TO 1874

GLENS FALLS NY: 49 DEGREES 1972
RECORDS DATE BACK TO 1949

POUGHKEEPSIE NY: 50 DEGREES 1983
RECORDS DATE BACK TO 1949...HOWEVER DATA IS MISSING THROUGH
JANUARY 1999 THROUGH JULY 2000.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...WIND ADVISORY UNTIL NOON EST TODAY FOR NYZ032-033-047-051-054-
     058-061-063.
     WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM EST MONDAY FOR
     NYZ032-033-038>040-048-082.
     LAKE EFFECT SNOW WARNING FROM 10 PM THIS EVENING TO 4 AM EST
     TUESDAY FOR NYZ032-033.
MA...WIND ADVISORY UNTIL NOON EST TODAY FOR MAZ001-025.
VT...WIND ADVISORY UNTIL NOON EST TODAY FOR VTZ013-014.

&&

SYNOPSIS...IAA
NEAR TERM...11/NAS
SHORT TERM...IAA/11
LONG TERM...FRUGIS/KL
AVIATION...KL
HYDROLOGY...IAA/11
CLIMATE...IAA
Hazardous weather outlook, Jan 10, 3:44 AM EST, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
344 AM EST SUN JAN 10 2016

CTZ001-013-NYZ041>043-049-050-052-053-059-060-064>066-083-084-VTZ015-
111200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN SARATOGA-
NORTHERN WARREN-NORTHERN WASHINGTON-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-EASTERN WINDHAM-
344 AM EST SUN JAN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...THE LAKE GEORGE SARATOGA REGION...GREATER CAPITAL
DISTRICT AND MID HUDSON VALLEY OF EAST CENTRAL NEW YORK AND
EXTREME SOUTHEAST VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ001-025-NYZ047-051-054-058-061-063-VTZ013-014-111200-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN ALBANY-
EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER-
BENNINGTON-WESTERN WINDHAM-
344 AM EST SUN JAN 10 2016

...WIND ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...THE
TACONICS AND EASTERN CATSKILLS OF EAST CENTRAL NEW YORK AND
THE SOUTHERN GREEN MOUNTAINS OF VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SEND REPORTS OF WIND DAMAGE OR MEASURED
WIND GUSTS OF 40 MPH OR GREATER TO THE NATIONAL WEATHER SERVICE.

NYZ038>040-048-082-111200-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-WESTERN SCHENECTADY-
NORTHERN FULTON-
344 AM EST SUN JAN 10 2016

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOHAWK VALLEY OF EAST
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SEND REPORTS OF WIND DAMAGE OR MEASURED
WIND GUSTS OF 40 MPH OR GREATER TO THE NATIONAL WEATHER SERVICE.

NYZ032-033-111200-
NORTHERN HERKIMER-HAMILTON-
344 AM EST SUN JAN 10 2016

...WIND ADVISORY IN EFFECT UNTIL NOON EST TODAY...
...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST
MONDAY...
...LAKE EFFECT SNOW WARNING IN EFFECT FROM 10 PM THIS EVENING TO
4 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS OF EAST
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   LAKE EFFECT SNOW WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SEND REPORTS OF WIND DAMAGE OR MEASURED
WIND GUSTS OF 40 MPH OR GREATER TO THE NATIONAL WEATHER SERVICE.
IN ADDITION SPOTTERS ARE REQUESTED TO SEND MEASURED SNOWFALL
AMOUNTS OF 2 INCHES OR GREATER TO THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 2:20 AM ESTLake Effect Snow WarningALYHamilton, Herkimer46 hr
Jan 10, 2:31 AM ESTWind AdvisoryALYFulton, Hamilton, Herkimer, Montgomery, Schenectady24 hr
Jan 10, 1:00 PM ESTSpecial Weather StatementALYRensselaer45 min
Jan 10, 1:36 PM ESTAreal Flood AdvisoryALYUlster3 hr
Jan 10, 3:15 PM ESTSpecial Weather StatementALYColumbia, Dutchess, Greene60 min
Jan 10, 3:49 PM ESTSpecial Weather StatementALYRensselaer56 min
Jan 10, 4:14 PM ESTSpecial Weather StatementALYColumbia, Rensselaer, Washington61 min

Nearby

River Flood Warnings in New York, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.